# SDR 20000601SH013

- Difficulty date: May 10, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N2665Z
- Make and model: Bbavia 7GCAA
- Aircraft serial: 35178
- System (JASC): 2711 · Aileron Tab Control System
- Part: Hinge
- Part number: 2709
- Condition: Broken
- Location: Bottom Tab
- Part time: 1,877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDS OF APPROX 40 KNOTS, AILERON HINGE THAT ATTACHES TO CONTROL ROD TORE LOOSE FROM INBOARD END OF AILERON. FURTHER INVESTIGATION REVEALED THAT HINGE TABS, TOP AND BOTTOM, THAT ARE RIVETED ONTO SPAR CAPS HAD BROKEN PREVIOUSLY.  THIS EVIDENCED BY THE STEEL  HINGE BEING  RUSTED AT THE BREAK.  THIS CONDITION IS NOT READILY NOTICED DURING ROUTINE INSPECTION DUE TO  THE FACT THE HINGE TAPS ARE COVERED WITH FABRIC AND FINISH. (X)
